Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Existence of quasi-arcs


Author: John M. Mackay
Journal: Proc. Amer. Math. Soc. 136 (2008), 3975-3981
MSC (2000): Primary 30C65; Secondary 54D05
Published electronically: June 5, 2008
MathSciNet review: 2425738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that doubling, linearly connected metric spaces are quasi-arc connected. This gives a new and short proof of a theorem of Tukia.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30C65, 54D05

Retrieve articles in all journals with MSC (2000): 30C65, 54D05


Additional Information

John M. Mackay
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
Address at time of publication: Department of Mathematics, Yale University, New Haven, Connecticut 06520-8283
Email: jmmackay@umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09444-6
PII: S 0002-9939(08)09444-6
Keywords: Quasi-arc, linearly connected, bounded turning.
Received by editor(s): October 17, 2007
Published electronically: June 5, 2008
Additional Notes: This research was partially supported by NSF grant DMS-0701515.
Communicated by: Mario Bonk
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.